Vol. 30, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
On continuous mappings of metacompact Čech complete spaces

John Mays Worrell Jr.

Vol. 30 (1969), No. 2, 555–562

Under what may be thought of as a guise of a description of pathology are indicated here certain ways in which Çech completeness, Arhangel’skii’s p-space concept, and metacompactness enlarge on the respective concepts of metric absolute Gδ’s, metrizability, and paracompactness. This is done through examination of certain aspects of the theory of multivalued mappings. It is taken as a point of orientation that the topic of Tychonoff locally bicompact spaces has a substantial mathematical interest. It is assumed obvious that such spaces are locally paracompact p-spaces. An underlying point of view is that the class of regular locally paracompact p-spaces extends along natural lines the class of regular locally metrizable spaces.

Mathematical Subject Classification
Primary: 54.40
Received: 7 February 1968
Published: 1 August 1969
John Mays Worrell Jr.